The Normal Form of the Navier-Stokes Equations in Suitable Normed Spaces
Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 5, pp. 1635-1673.
@article{AIHPC_2009__26_5_1635_0,
     author = {Foias, Ciprian and Hoang, Luan and Olson, Eric and Ziane, Mohammed},
     title = {The {Normal} {Form} of the {Navier-Stokes} {Equations} in {Suitable} {Normed} {Spaces}},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {1635--1673},
     publisher = {Elsevier},
     volume = {26},
     number = {5},
     year = {2009},
     doi = {10.1016/j.anihpc.2008.09.003},
     zbl = {1179.35212},
     mrnumber = {2566704},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1016/j.anihpc.2008.09.003/}
}
TY  - JOUR
AU  - Foias, Ciprian
AU  - Hoang, Luan
AU  - Olson, Eric
AU  - Ziane, Mohammed
TI  - The Normal Form of the Navier-Stokes Equations in Suitable Normed Spaces
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2009
DA  - 2009///
SP  - 1635
EP  - 1673
VL  - 26
IS  - 5
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.1016/j.anihpc.2008.09.003/
UR  - https://zbmath.org/?q=an%3A1179.35212
UR  - https://www.ams.org/mathscinet-getitem?mr=2566704
UR  - https://doi.org/10.1016/j.anihpc.2008.09.003
DO  - 10.1016/j.anihpc.2008.09.003
LA  - en
ID  - AIHPC_2009__26_5_1635_0
ER  - 
%0 Journal Article
%A Foias, Ciprian
%A Hoang, Luan
%A Olson, Eric
%A Ziane, Mohammed
%T The Normal Form of the Navier-Stokes Equations in Suitable Normed Spaces
%J Annales de l'I.H.P. Analyse non linéaire
%D 2009
%P 1635-1673
%V 26
%N 5
%I Elsevier
%U https://doi.org/10.1016/j.anihpc.2008.09.003
%R 10.1016/j.anihpc.2008.09.003
%G en
%F AIHPC_2009__26_5_1635_0
Foias, Ciprian; Hoang, Luan; Olson, Eric; Ziane, Mohammed. The Normal Form of the Navier-Stokes Equations in Suitable Normed Spaces. Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 5, pp. 1635-1673. doi : 10.1016/j.anihpc.2008.09.003. http://archive.numdam.org/articles/10.1016/j.anihpc.2008.09.003/

[1] Constantin P., Foias C., Navier-Stokes Equations, University of Chicago Press, Chicago, 1988. | MR | Zbl

[2] Foias C., Hoang L., Nicolaenko B., On the Helicity in 3D-Periodic Navier-Stokes Equations I: the Nonstatistical Case, Proc. London Math. Soc. (3) 94 (2007) 53-90. | MR | Zbl

[3] Foias C., Hoang L., Olson E., Ziane M., On the Solutions to the Normal Form of the Navier-Stokes Equations, Indiana Univ. Math. J. 55 (2) (2006) 631-686. | MR

[4] Foias C., Manley O., Rosa R., Temam R., Navier-Stokes Equations and Turbulence, Encyclopedia of Mathematics and its Applications, vol. 83, Cambridge University Press, Cambridge, 2001. | MR | Zbl

[5] Foias C., Saut J. C., Asymptotic Behavior, as t+ of Solutions of Navier-Stokes Equations and Nonlinear Spectral Manifolds, Indiana Univ. Math. J. 33 (3) (1984) 459-477. | MR | Zbl

[6] Foias C., Saut J. C., Linearization and Normal Form of the Navier-Stokes Equations With Potential Forces, Ann. Inst H. Poincaré, Anal. Non Linéaire 4 (1987) 1-47. | Numdam | MR | Zbl

[7] Foias C., Saut J. C., Asymptotic Integration of Navier-Stokes Equations With Potential Forces. I, Indiana Univ. Math. J. 40 (1) (1991) 305-320. | MR | Zbl

[8] Foias C., Temam R., Some Analytic and Geometric Properties of Solutions of the Evolution Navier-Stokes Equations, J. Math. Pures Appl. 58 (3) (1979) 334-368. | MR | Zbl

[9] Foias C., Temam R., Gevrey Class Regularity for the Solutions of the Navier-Stokes Equations, J. Funct. Anal. 87 (2) (1989) 359-369. | MR | Zbl

[10] Guillope C., Remarques a Propos Du Comportement Lorsque t, Des Solutions Des Equations De Navier-Stokes Associees a Une Force Nulle, Bull. Soc. Math. France 111 (1983) 151-180. | Numdam | MR | Zbl

[11] Leray J., Etude De Diverse Equations Integrales Non Lineares Et De Quelques Problemes Que Pose L'hydrodynamique, J. Math. Pures Appl. 12 (1933) 1-82. | Zbl

[12] Leray J., Essai Sur Les Mouvements Plans D'un Liquide Visqueux Que Limitent Des Parois, J. Math. Pures Appl. 13 (1934) 331-418. | JFM

[13] Leray J., Essai Sur Le Mouvement D'un Liquide Visqueux Emplissant L'espace, Acta Math. 63 (1934) 193-248. | JFM | MR

[14] Ponce G., Racke R., Sideris T. C., Titi E. S., Global Stability of Large Solutions to the 3D Navier-Stokes Equations, Commun. Math. Phys. 159 (1994) 329-341. | MR | Zbl

Cited by Sources: